# SDR DALA2016062204961

- Difficulty date: June 21, 2016
- Submitted: June 28, 2016
- Operation: Air carrier
- Aircraft: N694DL
- Make and model: Boeing 757232
- Aircraft serial: 29726
- Aircraft time: 60,910 hours, 22,974 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELECTRIC SIGN AT DOOR 2 LT FELL OFF.  SECURED SIGN.
